# SDR C7WA200500109

- Difficulty date: July 12, 2005
- Submitted: July 29, 2005
- Operation: Air carrier
- Aircraft: N742RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21952
- Engine: Pwa JT8D15
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Connector
- Part number: 479175
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AIR TURNBACK;  ENGINE SHUTDOWN, NR 2 EGT FLUCTUATES AT FLIGHT LEVEL 27,000.  OIL PRESSURE DROPPED TO ZERO, OIL QUANTITY FOLLOWED TO ZERO.  DURING INSPECTION OF NR 2 ENGINE FOUND INLET CASE TUBE CONNECTOR ASSEMBLY LOOSE AND LEAKING.  TIGHTENED LOOSE BOLTS.  LEAK CHECK GOOD MM.  EGT OPERATIONAL CHECK GOOD MM.  (K)
